RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 2025 Volume 25, Issue 3.2, Pages 143–171 (Mi fpm2001)

Classification of commutative subalgebras of length $n-2$ in the matrix algebra of order $n$ in the general case

O. V. Markovaab

a Lomonosov Moscow State University
b Emperor Alexander I St. Petersburg State Transport University

Abstract: In this paper, a classification of commutative subalgebras of length $n-2$ in the algebra of matrices of order $n$ in the general case over fields of sufficiently large cardinality and under the condition $n\geq 5$ is obtained. For $n=3, 4$, a classification under the additional restriction that the algebras contain a matrix of the largest possible degree, corresponding to the general case of algebras of large orders, is also obtained.

UDC: 512.643



© Steklov Math. Inst. of RAS, 2026